# SDR GTIA2021060735771

- Difficulty date: May 29, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 3,925 hours, 1,617 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Cabin Pres Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT ON TAKE OFF ( SKIN AIR OUTLET VALVE )-R&R SKIN AIR VALVE FIN 22HQ OPS CHECK GOOD IAW AMM 21-26-53. THIS CLEARS DMI 277789701 MOC NOTIFIED PLACARD REMOVED
